It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by annapooh on November 04, 2000 at 14:21:51:

In Reply to: Benvamycin? has anyone heard of this for acne posted by Isabella on November 04, 2000 at 12:57:56:

: Has anyone heard of benvamycin? i think thats how you spell it...its a topical cream for the face....i would like to know more but i think i got the wrong spelling. Thanks

Hi, yes, I was on Benzamycin for 3 months. I didn't see much improvement off of it. I had to put it on in the mornings which cause me to be so flakey I couldn't put on makeup. My derm took me off of it last month. It may work for you, but for me it really did nothing. Good luck :)

Follow Ups

All times are GMT -7. The time now is 01:46 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!